# SDR CA150408023

- Difficulty date: April 2, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DURING APPROACH, AT 3000 FT, THE NR 1 ENGINE MANUAL LIGHT ILLUMINATED.  A SUDDEN DROP OF THE NR 1 ENGINE PARAMETERS WERE OBSERVED.  IT THEN WENT INTO THE AUTO-FEATHER MODE AND THE NR 2 ENGINE EXPERIENCED AN AUTOTRIM UP. FLIGHT CREW THEN ELECTED TO SHUTDOWN ENG 1. THE ACFT LANDED UNEVENTFULLY.
